LEGAL NOTICE TO THE FOLLOWING ALLNURSES SUBSCRIBERS: Pixie.RN, JustBeachyNurse, monkeyhq, duskyjewel, and LadyFree28. An Order has been issued by the United States District Court for the District of Minnesota that affects you in the case EAST COAST TEST PREP LLC v. ALLNURSES.COM, INC. Click here for more information
I'm not going to call them. I know they are busy. Even though it's my husband those hippa laws make it so they don't like to convey info. If they are really busy taking care of pts, I know it is an inconvenience to stop and answer questions like this. I just thought someone might know something about green neb solution. But now that I start to think about it, maybe My Husband just though it was green and maybe the plastic reservoir for solution was green. Thanks everyone.
hi, I am a respiratory therapist...working towards my RN...
I do not know of any medications that are green and I have been an RT for over 11 years. I do know that the nebulizer's that we use at the hospital I work at changed this past year (manufacturer) and now, instead of clear nebs, the bottom half are now a bluish green color, this could cause the fluid to appear a green color I suppose. I never looked at it that way. I will next time I give one though.
ask husband if the whole container appeared green or if the green only went part way up........i suspect you and the
RT that answered are correct, it is the container itself that is green.......at least he was paying attention!
I'm glad to hear an explanation for the "green", but am still bothered about something here. I think you (or your husband) should always be able to call the physician's office when you have a question or concern. You need to know what meds and treatments you (or your husband) are receiving. If you don't need an immediate answer for your question, they can call you back later.
As far as HIPAA goes, next time you are there, have you husband sign the office's privacy form authorizing them to disclose information about him.
We had an OB MD order oral Albuterol to be nebulized. And....the RT did it!!!!!! I imagine it didn't nebulize though. Probably just bubbled a bit. LOL.
Another MD that used to be an RT said, it had no effect on pt. Didn't help or hurt.